# SDR ALGA2016122141073

- Difficulty date: December 21, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N871AL
- Make and model: Skrsky S76C
- Aircraft serial: 760627
- System (JASC): 2120 · Air Distribution System
- Part: Not Reported
- Condition: Smoke
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM GNO CREW NOTICED SMOKE IN COCKPIT AND AFT BAGGAGE COMP SMOKE LIGHT ILLUMINATED. AIRCRAFT RETURNED TO BASE, UPON LANDING SMOKE WAS VISIBLE IN BAGGAGE COMPARTMENT AND A STRONG SMELL OF SMOKE WAS EVIDENT.
